# SDR ASOA2015040912577

- Difficulty date: March 16, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT FS 661-693 HAS CORROSION.  REMOVED 0.012" CORROSION FROM SEAT TRACK AT BS UE.  FOUND TO BE OUT OF LIMITS IAW SRM SUPPLEMENT 53-41-49.  R & R SEAT RAIL IAW AMM 53-00-49-000-801-A11 & 53-00-49-400-801-A11.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A11.  INSTALLED SEAT RAIL IAW AMM 53-00-49-400-801-A11.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.
